# SDR CA121011007

- Difficulty date: October 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 13022
- Condition: Leaking
- Location: Blee Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOTS REPORTED AN BLEED AIR WARNING INDICATION.  MAINTENANCE INSPECTED THE ACFT AND DISCOVERED THAT THE PRESSURIZATION CHECK VALVE ASSY WAS WORN THROUGH BY THE CHECK VALVES.  THIS BLEED AIR LEAK CAUSED THE ENVIRONMENTAL TUBING, EVA TO FAIL WHICH TURNS ON THE WARNING LIGHT.
